# SDR ASAA2023031842392

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 68,398 hours, 35,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Faulty
- Location: Main Cabin
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT REPORTS AFT GALLEY AND OVERWING EXIT LGT RGT EMERGENCY LGTS TURNED ON AFTER T/O. GROUNDED - YES. REPLACED M1673 BATTERY PACK OPS CK GOOD, REF B737-700 AMM 33-51-00-710-801.
